# SDR SWAA2016070853630

- Difficulty date: May 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 38,092 hours, 19,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 641A880027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT NR 1 WINDOW FRAME CRACKED FROM THE RADIUS TO INTERNAL SURFACE.  REPAIRED FRAME IAW ACO.
